# SDR DALA2018053103723

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CENTER FITTING,  BETWEEN FRAMES 16 TO 20, STRINGER 23L ,  REPLACED THE CENTER FITTING IAW SRM 51-72-11, AND DRAWING D53112109
